# SDR DALA2024103110545

- Difficulty date: October 22, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0632984) R/H 663 UPPER ANGLE FWD SIDE CRACKED AT RBL 10. REMOVED, AND INSTALLED VAPOR BARRIER R/H UPPER ANGLE AT STA 663 BETWEEN RBL 8 TO RBL 13 I.A.W B737-800 SRM 57-10-10-2R-5.
